# SDR SWIA202265181

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SILL ATTACHING ANGLE RBL 45 BETWEEN FS 605.00 Â€“ 621.00    (C-CHECK RO 3-25-22)   REMOVED CORROSION FROM FLOOR SILL ATTACHING ANGLE RBL45  F.S.605-621.00 IAW REO 601R-53-61-4690 REV.-- DATED 2012-10-24 FOUND TO BE WITHIN LIMITS.
